教師資料查詢 | 類別: 期刊論文 | 教師: 吳孟年 WU MENG-NIEN (瀏覽個人網頁)

標題:A combinatorial problem from sooner waiting time problems with run and frequency quotas
學年95
學期1
出版(發表)日期2006/09/15
作品名稱A combinatorial problem from sooner waiting time problems with run and frequency quotas
作品名稱(其他語言)
著者Gao, Tangan; 吳孟年; Wu, Meng-nien
單位淡江大學數學學系
出版者Elsevier
著錄名稱、卷期、頁數Journal of Mathematical Analysis and Applications 321(2), pp.949-960
摘要In this paper, we study the problem of finding the number of integer solutions solving

View the MathML source
Turn MathJax on

for given f,r,w∈N with w⩾max(f,r). This problem is naturally from calculating exact distributions of some sooner waiting time random variables of run and frequency quotas in statistics. We present several solutions to the problem and develop an algorithm for the sooner waiting time problems. Numerical results are given to show the efficiency of our algorithm for calculating the exact distributions of the sooner waiting time random variable.
關鍵字Combinatorial counting problem;Multinomial coefficients;Markov dependent trials;Waiting time random variables;Probability generating functions
語言英文(美國)
ISSN0022-247X;1096-0813
期刊性質國外
收錄於
產學合作
通訊作者
審稿制度
國別美國
公開徵稿
出版型式,電子版,紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!